Ask an expert
Question

26 Jan 2006

Insulin - Glucophage
Last year end October I went for blood test and it showed I have high Insulin levels. So my doctor put me on Glucophage 500mg tablets, but it started to make me feel ill. There are days that I will feel nausia and sometimes it makes my tummy ache and run. Then I didn't take the tables because of how it made me feel. Is there perhaps anything else I could take to lower my insulin levels? I went for the blood tests as I were struggling to loose weight. Please advise...
Answer 310 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Nads,
What about trying to start with a lower dose like 1/2 tablet- maybe the 500mg is just too strong for you at this stage. There is not anything else I would recommend to use.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19424 votes
Vote